# SDR 2017FA0000311

- Difficulty date: June 19, 2017
- Submitted: August 2, 2017
- Operation: General aviation
- Aircraft: N648FT
- Make and model: Piper PA-28-181
- Aircraft serial: 2843708
- Engine: Lyc O360A4M
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 2315052
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 8000FT FLIGHT CREW REPORTED HIGH OIL PRESSURE.  ACFT DIVERTED AND LANDED.  BEFORE SHUTDOWN REPORTED OIL PSI IN RED ARC.  THE OIL PSI TRANSDUCER WAS REPLACED.  NO FURTHER ISSUES REPORTED.
